Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/1934
Title: The Cauchy problem for the planar spin-liquid model
Authors: Pashaev, Oktay
Chang, Nai-Heng
Keywords: Cauchy problem
NLS-like equations
Heisenberg model
Schrödinger equation
Issue Date: 2005
Publisher: IOP Publishing Ltd.
Source: Chang, N.-H., and Pashaev, O. (2005). The Cauchy problem for the planar spin-liquid model. Nonlinearity, 18(3), 1305-1329. doi:10.1088/0951-7715/18/3/019
Abstract: In this paper, we study the Cauchy problem of a two-dimensional model for a moving ferromagnetic continuum and prove global existence and uniqueness of solutions. In addition, equivalence to the coupled system of nonlinear Schrödinger equations interacting with a Chern-Simons gauge field is established.
URI: http://doi.org/10.1088/0951-7715/18/3/019
http://hdl.handle.net/11147/1934
ISSN: 0951-7715
0951-7715
1361-6544
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
1934.pdfMakale231.58 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

4
checked on Jun 21, 2022

WEB OF SCIENCETM
Citations

4
checked on Jun 21, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.